MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAPAROSCOPY ABDOM PACK 171

Medline Industries, LP MEDLINE; DBD-LAPAROSCOPY ABDOM PACK 171
Catalog Number DYNJ84146
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there was gross strike thru with the medline level 3 gown during a procedure.Bilateral arms and abdomen of the wearer were contaminated.".
 
Additional Manufacturer Narrative
The customer reported gross strike thru with the medline level 3 gown during a procedure, and bilateral arms and abdomen of the wearer were contaminated.No sample or photo was received for the investigation; finished good production records, finished good pack build, account complaint history, and component complaint history were reviewed, with no line down situations, run without approvals, deviations, non-conformance reports, build issues, or similar reported issues in the past 6 months identified.The reported problem could not be evaluated with a sample or photo, and based on the review the item performed to specifications.The surgical gowns currently used for the pack are classified as aami pb70 barrier level 3 rated and are designed to be fluid resistant; however, with enough force they may allow strikethrough to occur, and the cause was documented as traced to user knowledge.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAPAROSCOPY ABDOM PACK 171
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50804603
Report Number1417592-2026-43702
Device Sequence Number16089217
Product Code FDE
UDI-Device Identifier40195327337088
UDI-Public40195327337088
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ84146
Device Lot Number23DMF637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown